Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 310, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Nov 4, 2024, 5:49 PM CST for Polk County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 5:49 PM CST (23:49 UTC)
- Expired
- Nov 4, 2024, 6:14 PM CST
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Polk County, AR
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 1:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.7
The text
As transmitted.
658
WUUS54 KLZK 042349
SVRLZK
ARC113-050030-
/O.NEW.KLZK.SV.W.0310.241104T2349Z-241105T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
549 PM CST Mon Nov 4 2024
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Polk County in western Arkansas...
* Until 630 PM CST.
* At 547 PM CST, a severe thunderstorm was located 7 miles west of
Wickes, or 17 miles northwest of De Queen, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mena... Wickes...
Hatfield... Vandervoort...
Polk County Fairgrounds... Mena Intermountain Airport...
Mccauley... Cove...
Board Camp... Rocky...
Nunley... Ink...
Camp Pioneer... Hatton...
Potter... Dallas...
Shady Grove... Bogg Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for western
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3450 9446 3463 9438 3461 9401 3419 9444
3419 9447
TIME...MOT...LOC 2347Z 215DEG 39KT 3427 9446
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
461 follow-up statement
047
WWUS54 KLZK 050014
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
614 PM CST Mon Nov 4 2024
ARC113-050024-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-241105T0030Z/
Polk AR-
614 PM CST Mon Nov 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for western
Arkansas.
&&
LAT...LON 3450 9446 3463 9438 3461 9401 3419 9444
3419 9447
TIME...MOT...LOC 0014Z 215DEG 39KT 3451 9425
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 2:48 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 4, 2:48 PM CST, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Little Rock AR 248 PM CST Mon Nov 4 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Wednesday) Issued at 237 PM CST Mon Nov 4 2024 Active convective conditions will prevail at least during the first half of this period. Data from Local radars indicate scattered convection across the western half of the forecast area, moving north-northeast. Occasionally, these cells has exhibited signs of organization, with one storm currently to the south of Danville likely is tornadic. Nature of instability and shear profiles suggest the highest support for storm organization is along the entire Oklahoma/Arkansas border. A cold front across central Oklahoma is expected to continue to promote convective development, with the activity building upscale, likely forming a QLCS type system. All hazards will be possible through mid evening, as this system moves eastward. Excessive rainfall is also a concern across the northwest half of the forecast area, given the wet antecedent conditions. The cold front will slow as it progresses eastward. The front, while losing some identity, will still be able to promote some precipitation, mainly in a katafront fashion, through at least early Wednesday. && .LONG TERM... (Wednesday Night through next Monday) Issued at 237 PM CST Mon Nov 4 2024 An active flow regime will be in place through the period. Aloft, a trough should be located near the Four Corners region with a ridge along the E coast. Between these systems, SWrly flow will be in place across the central-third of the CONUS promoting large scale forcing for ascent downstream of the trough axis. This forcing for ascent should result in unsettled bouts of weather through long term. By the weekend, the aforementioned upper trough should eject into the Cntrl/Nrn Plains, dragging a surface cold front towards the state on Saturday. On Thursday, moisture will stream Nwrd overtop NErly surface winds, PoPs should increase across the Srn/Wrn portions of AR in response to forced low-level ascent. Heading into the weekend, attention will turn towards the Gulf of Mexico. Long term model guidance varies quite a bit with trajectory and potential strengthening of a tropical disturbance. Given so much uncertainty, we will just mention it here and continue to monitor the Gulf for changes. Temperatures through the period will be characterized by highs in the 60s and 70s and lows largely in the 50s. Lows in the 40s will be possible in the Ozarks with lows in the lower 60s over SE sections of the state. Despite ample rain chances in the long term, no one day stands out regarding appreciable QPF and by and large the greatest impacts will occur during the short term period. && .AVIATION... (18Z TAFS) Issued at 1124 AM CST Mon Nov 4 2024 Have utilized latest CAM guidance to reflect timing of the next round of convection to affect TAF sites. MVFR ceilings will prevail during this period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 62 70 50 68 / 80 100 30 10 Camden AR 62 71 56 72 / 70 100 50 30 Harrison AR 57 68 45 67 / 100 60 0 0 Hot Springs AR 59 69 51 72 / 90 100 20 20 Little Rock AR 65 72 56 71 / 70 100 40 30 Monticello AR 68 77 61 73 / 20 90 80 60 Mount Ida AR 57 70 47 73 / 100 90 10 10 Mountain Home AR 59 68 47 67 / 100 90 10 0 Newport AR 65 72 55 68 / 40 100 40 20 Pine Bluff AR 66 74 59 72 / 40 100 70 40 Russellville AR 60 70 50 72 / 100 90 10 10 Searcy AR 63 71 53 68 / 50 100 40 20 Stuttgart AR 67 74 59 71 / 30 100 60 30 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for ARZ004>006-014-015-031-039- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341. && SHORT TERM...55 LONG TERM....70 AVIATION...55
Hazardous weather outlook, Nov 4, 2:58 AM CST, 14 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 258 AM CST Mon Nov 4 2024 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-051100- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 258 AM CST Mon Nov 4 2024 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue through tonight as a strong storm system moves into the region. A few strong to briefly severe thunderstorms could be seen through this morning and early afternoon...but there will be an enhances threat for seeing severe weather later this afternoon and tonight. Damaging winds and a few tornadoes are possible with the strongest thunderstorms...with some storms also capable of large hail. The best chances for seeing the most organized severe weather will be across western into northwest sections of the state late this afternoon into the early overnight hours. As the activity moves southeast tonight into early Tuesday morning...the chances for seeing severe weather will decrease. Even so...a few strong to severe thunderstorms may remain possible. Heavy rainfall will remain a possibility through tonight as well...with rainfall amounts of 2 to over 5 inches possible across the northwest third of the state. Some flash flooding will be possible as a result. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms will be moving southeast across central to eastern sections of the state Tuesday. While the threat for severe weather will be lower than on Monday...a few strong to briefly severe thunderstorms may still be possible across southeast Arkansas. .Spotter Information Statement... Spotter activation may be needed this afternoon and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Nov 4, 12:52 PM CST, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1252 PM CST Mon Nov 4 2024
ARZ130-137-230-237-041915-
Northern Scott County AR-Western and Northern Logan County AR-
Central and Southern Scott County AR-
Southern and Eastern Logan County AR-
1252 PM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of southwestern Logan
and northeastern Scott Counties through 115 PM CST
...
At 1251 PM CST, Doppler radar was tracking a strong thunderstorm near
Cardiff, or near Waldron, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Booneville... Waldron...
Magazine... Blue Mountain...
Cardiff... Barber...
Sugar Grove... Chismville...
Carolan... Grayson...
Glendale in Logan County... Ione...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3514 9405 3514 9403 3523 9403 3523 9393
3524 9392 3515 9366 3513 9368 3513 9371
3510 9371 3484 9398 3489 9410
TIME...MOT...LOC 1851Z 207DEG 29KT 3495 9399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73Special weather statement, Nov 4, 12:57 PM CST, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1257 PM CST Mon Nov 4 2024
ARZ140-141-237-240-241-340-341-041930-
Southwest Montgomery County Higher Elevations AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
1257 PM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of southeastern Scott,
northeastern Polk and western Montgomery Counties through 130 PM CST
...
At 1256 PM CST, Doppler radar was tracking a strong thunderstorm near
Opal, or 13 miles southeast of Mena, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oden... Shady...
Opal... Little Missouri Falls Recreatio...
Bard Springs Recreation Area... Albert Pike Recreation Area...
Big Fork... Board Camp...
Pencil Bluff... Pine Ridge...
Cherry Hill in Polk County... Roaring Branch Natural Area...
Sims... Parks...
Needmore... Boles...
Y City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3484 9403 3465 9362 3435 9391 3435 9394
3446 9415
TIME...MOT...LOC 1856Z 214DEG 31KT 3449 9402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73Special weather statement, Nov 4, 1:24 PM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
124 PM CST Mon Nov 4 2024
ARZ052-138-140-141-237-238-240-241-340-341-042000-
Pike AR-Northwest Yell County AR-
Southwest Montgomery County Higher Elevations AR-
Yell Excluding Northwest AR-Polk County Lower Elevations AR-
Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
124 PM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of northwestern Pike,
southeastern Scott, east central Polk, southwestern Yell and
Montgomery Counties through 200 PM CST
...
At 124 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Muddy Creek WMA to near Mauldin
to near Albert Pike Recreation Area. Movement was northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Ida... Norman...
Oden... Mimosa...
Little Missouri Falls Recreatio...Gravelly...
Fourche Valley... Mauldin...
Albert Pike Recreation Area... Muddy Creek WMA...
Black Springs... Fannie...
Bluffton... Pine Ridge...
Fancyhill... Blue Ball...
Story... Chula...
Cedar Creek... Pencil Bluff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3484 9394 3509 9351 3476 9341 3440 9363
3429 9394 3435 9394 3435 9395 3453 9396
TIME...MOT...LOC 1924Z 225DEG 28KT 3478 9378 3460 9372 3434 9390
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
73Special weather statement, Nov 4, 3:16 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
316 PM CST Mon Nov 4 2024
ARZ112-121-130-221-042145-
Western and Northern Logan County AR-
Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
316 PM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of north central Logan,
southwestern Newton and western Johnson Counties through 345 PM CST
...
At 316 PM CST, Doppler radar was tracking a strong thunderstorm near
Wiederkehr Village, or 9 miles east of Ozark, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hartman... Woodland...
Hinkle... Walnut...
Devils Knob... Rosetta...
Coal Hill... Oak Grove in Johnson County...
Salus... Catalpa...
Harmony... Friley...
Yale... Ozone...
Fallsville... Union City...
Oark... Dixon Ridge...
Hunt... Wolf Pen Campground...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CST for western and
north central Arkansas.
&&
LAT...LON 3576 9325 3533 9367 3537 9371 3577 9370
3576 9352 3588 9353 3588 9350 3590 9350
TIME...MOT...LOC 2116Z 211DEG 32KT 3553 9369
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
73Special weather statement, Nov 4, 3:20 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
320 PM CST Mon Nov 4 2024
ARZ121-122-130-138-221-222-230-238-042200-
Northwest Yell County AR-Pope County Higher Elevations AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Southern Pope County AR-Johnson County Higher Elevations AR-
Southern and Eastern Logan County AR-Southern Johnson County AR-
320 PM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of east central Logan,
eastern Johnson, north central Yell and central Pope Counties through
400 PM CST
...
At 320 PM CST, Doppler radar was tracking a strong thunderstorm over
London, or near Russellville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Russellville... Dardanelle...
Dover... London...
Knoxville... Hector...
Lake Dardanelle State Park... Broomfield...
Mt Nebo State Park... Lake Dardanelle...
Mosley... Piney in Garland County...
Taral... Holman...
Lutherville... Long Pool Campground...
Haw Creek Falls Campground... Piney Bay Recreation Area...
Pleasant Valley in Pope County... Augsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CST for western and
central Arkansas.
&&
LAT...LON 3515 9325 3524 9342 3569 9328 3552 9285
TIME...MOT...LOC 2120Z 205DEG 26KT 3531 9324
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
73The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 10:04 PM CST | Special Weather Statement | LZK | Johnson | 41 min |
| Nov 3, 10:45 PM CST | Special Weather Statement | LZK | Johnson | 45 min |
| Nov 3, 11:21 PM CST | Special Weather Statement | LZK | Boone, Newton | 24 min |
| Nov 4, 1:39 AM CST | Special Weather Statement | LZK | Marion | 51 min |
| Nov 4, 4:10 AM CST | Tornado Warning | LZK | Johnson, Newton | 35 min |
| Nov 4, 4:49 AM CST | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton | 4 hr |
| Nov 4, 5:12 AM CST | Special Weather Statement | LZK | Pope | 33 min |
| Nov 4, 6:10 AM CST | Flash Flood Warning | LZK | Baxter, Fulton, Izard, Johnson, Logan, Marion and 4 more | 3 hr |
| Nov 4, 9:10 AM CST | River Flood Warning | LZK | Independence | 3 days |
| Nov 4, 9:12 AM CST | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 2 more | 3 hr |
| Nov 4, 9:12 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 11 days |
| Nov 4, 9:18 AM CST | River Flood Warning | LZK | Randolph | 12 hr |
| Nov 4, 9:22 AM CST | River Flood Warning | LZK | Fulton, Sharp | 43 hr |
| Nov 4, 9:25 AM CST | River Flood Warning | LZK | White, Woodruff | 15 days |
| Nov 4, 9:25 AM CST | River Flood Warning | LZK | Independence, Jackson | 4 days |
| Nov 4, 9:26 AM CST | River Flood Warning | LZK | Randolph | 8 days |
| Nov 4, 9:28 AM CST | River Flood Warning | LZK | Izard, Stone | 61 hr |
| Nov 4, 11:39 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 55 hr |
| Nov 4, 12:52 PM CST | Special Weather Statement | LZK | Logan | 23 min |
| Nov 4, 12:57 PM CST | Special Weather Statement | LZK | Montgomery | 33 min |
| Nov 4, 1:06 PM CST | Tornado Warning | LZK | Logan, Scott | 12 min |
| Nov 4, 1:24 PM CST | Special Weather Statement | LZK | Montgomery | 36 min |
| Nov 4, 1:57 PM CST | Tornado Warning | LZK | Montgomery, Perry, Yell | 33 min |
| Nov 4, 2:25 PM CST | Severe Thunderstorm Warning | LZK | Perry, Yell | 35 min |
| Nov 4, 2:29 PM CST | Tornado Warning | LZK | Perry, Yell | 31 min |
| Nov 4, 2:50 PM CST | Tornado Warning | LZK | Logan, Pope, Yell | 16 min |
| Nov 4, 3:05 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 16 min |
| Nov 4, 3:16 PM CST | Special Weather Statement | LZK | Johnson | 29 min |
| Nov 4, 3:20 PM CST | Special Weather Statement | LZK | Pope | 40 min |
| Nov 4, 5:55 PM CST | Severe Thunderstorm Warning | LZK | Boone, Marion | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.